Every year I get a flu shot, and every year I get the 'flu' and see a doctor. I am 71 years of age, female, and have taken Topamax for the past four years, going off the medication at times. This past winter, I experienced the 'flu' at least five times, or had an upper respiratory infection that lasted from the middle of February until the middle of May! Am off Topamax now!
Hi, I hope you are feeling well.
I am male 41 years old.
I take topamax, and many other meds.
Before I take anything , I do research on everything i am about to take. I have 2 docs a shrink and a neurologist they are very good but i have a trust issue I am paranoid among many other more serious conditions.
Now a side effect from this drug is upper respiratory infection (such as the common cold) but "flu like symptoms " is not listed as a side effect.
I hope this helps you darling
Contact your doctor
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2009 • 1 answer
Posted 5 Jan 2010 • 3 answers
Posted 10 Aug 2010 • 1 answer
Posted 10 Nov 2010 • 2 answers
Posted 27 Jan 2013 • 1 answer